MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001RF
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that during the parotidectomy the mainframe had an excessive artifact even when the probe was not close to the nerve monitoring tube.For troubleshooting, the hcp tried to turn it off and on to reset however, the same issue occurred.There was a surgical delay as the hcp needed to stop and get a hand held nerve stimulator to complete the case after trying to trouble shoot.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis found could not duplicate customer's complaint regarding excessive artifact.No fault found with the device.The device was cleaned, tested and passed all manufacturing specifications.(b)(4) no longer apply.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7956433
Report Number1045254-2018-00495
Device Sequence Number941523
Product Code ETN
UDI-Device Identifier00643169871014
UDI-Public00643169871014
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001RF
Device Catalogue Number8253001RF
Device Lot Number208682273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1